# SDR TWAA9808501

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 281 - DURING PREFLIGHT CHECK, FOUND L1 AND R1 EMERGENCY EXIT LIGHTS AND EGRESS LIGHTS IN AREA OF ROW 7 INOP. REPLACED POWER SUPPLY MFG P/N 5822-2 AND FLOOR FLEX CABLE MFG P/N 5853-1 RESPECTIVELY.  (M)
